MathSciNet Relay Station
MathSciNet bibliographic data
MR1316858 20G15 (20E28)
Liebeck, Martin W.; Saxl, Jan; Seitz, Gary M. Factorizations of simple algebraic groups. Trans. Amer. Math. Soc. 348 (1996), no. 2, 799–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement